Trinidad: Patient who got blood clot after receiving vaccine dies

0

LOOP NEWS: A Trinidadian man who developed a blood clot and paralysis after being administered the AstraZeneca COVID-19 has died.

Loop News understands that the man died around 10pm yesterday.

A funeral will take place at 3:30pm today, according to Muslim rites.

South West Regional Health Authority (SWRHA) CEO Dr Brian Armour on Wednesday said there was no link between COVID-19 vaccine administration and blood clots.

The Authority affirmed that the patient was receiving the best possible care.

Armour also noted at the time that there were no cases of adverse reactions owing to the AstraZeneca vaccine.

The European Medicines Agency last week said it found a possible link to very rare cases of unusual blood clots with low blood platelets caused by the AstraZeneca vaccine.

It said, however, the overall benefits of the vaccine in preventing COVID-19 outweigh the risks of side effects.

Contacted today, the South West Regional Health Authority said it would reserve comment at this time.

LEAVE A REPLY

Please enter your comment!
Please enter your name here